# SDR HEEA077036

- Difficulty date: November 2, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N825H
- Make and model: Bell 214ST
- Aircraft serial: 28137
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Hanger Assy
- Part number: 214040617105
- Part serial: A3040
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT FIT IN SUPPORT ON AIRCRAFT.  HOLES MILLED IN WRONG AREA.
